# SDR DALA2022032101855

- Difficulty date: March 17, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 63,671 hours, 8,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3318 DURING EMERGENCY LT TEST PER AMDS W/C 0591-0115 FAULTS 256241 ESCAPE SLIDE LT DOOR 4R. CORRECTIVE ACTION: T/S PER A330 TSM 25-62-00-810-818-A. REPLACED PSU. NO HELP. INSTALLED ORIG 18WC-A. R AND R 4R DOOR SLIDE PER TSM 25-26-00-810-818-A. NO HELP. C/W W/C 2561-4004-4R. FOUND 4 DAMAGED WIRES AT 4R DOOR REPAIRED WIRES PER A330 ESPM. EMER LIGHTS NOW TEST GOOD. (8734388)
